It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 2 3 Showing 1 - 20 of 54 for vicodin withdrawal legs. (0.005 seconds)


... Hey south beach, hopefully by now your symptoms are diminishing. I have the same symptoms in my legs and whole body. Sleeping is hell because I have to move every minute or stretch or wring my hands. ... (14 replies)
... sweats, body wide pain, nausea, or any other type of withdrawal symptoms, then the likelihood is that you arent in for anything real bad, so you're lucky. ... (6 replies)
Vicodin Withdrawal
Jun 27, 2010
... Well, the withdrawal only lasted 2 days, which was great. I woke up yesterday and felt fine. The only issue I'm having is the restless legs thing at night, which is really annoying. I'm guessing that last awhile, right? ... (6 replies)

... off again Vicodin addiction. It cost me my marriage. I came home to find my husband GONE. ... (14 replies)
... Hey Girl! I've missed you. Although i haven't been around lately either. I just wanted to give you some of my thoughts on your post. I remember you had said you took 1 1/2 pills a few times about 2wks. ago if i remember correctly. Well, i bet that that little bit of the crap being in your system again, has caused you to have a bit of the early detox symptoms. Even a... (14 replies)
... I've read in other posts about leg problems with detoxing from pain meds. I'm at almost the 2 month point of detoxing from Vicodin 10/500 - 21 pills per day and for the last week or so my legs and arms have been throbbing, tingling, just really uncomfortable - off and on. Doesn't this normally happen in the beginning stages of detox???? I hop in the tub and soak when I can,... (14 replies)
... I sat with my big heating pad under my legs last night and that seemed to help, but it's temporary. I'm hoping that this is the last bit of detox out of my system and then I'm done. ... (14 replies)
... My legs are still feeling wierd and my head is still foggy. I just want to feel like myself again. ... (14 replies)
... Are you exercising your legs and arms regularly? ... (14 replies)
... g and turning before i fell asleep exhaused. finally in desperation i talked to my doctor and begged her to let me try requip... it was a flippin miracle!!! my legs just stopped twitching and i actually fell asleep with very little problem. so if you think you may have RLS, give requip a try...it's been a lifesaver for me.. ... (14 replies)
Vicodin withdrawal
Jan 21, 2004
... Hello, The sub withdrawals were not as "intense" as the hydro withdrawals but then again they seemed to last a little longer. I still experienced the sweats/chills, restless legs, aching and insomnia. But the killer was the lethargy of which I am still experiencing. Atleast with the hydro withdrawals after the third day, I began to feel a little better every day, but... (25 replies)
Vicodin withdrawal
Jan 19, 2004
... How long have you been taking them and how many? The first 72 hours are normally the worst of the physical withdrawals. It is in your best interest to have some Immodium AD for upset stomach, Advil or Aleve for aches and pains, Benedryl for watery eyes and sneezing (and may help with sleep), if you can get your hands on a couple of prescriptions....1. Clonidine patch for... (25 replies)
... ith depression, one day I threw out my back lifting some boxes. I was in extreme physical pain, along with the emotional pain. I saw my doctor and was prescribed Vicodin for about a week. ... (6 replies)
... I was desperate to sleep, but every time I would lie down the restless legs would start up. ... (6 replies)
... new. At the scheduled time, I took my dose. I never took more than I was supposed to because I knew I would only suffer later if I did. Even at times when the withdrawal symptoms flared, my husband would not give me extra. This forced me into learning how to cope with the symptoms. ... (8 replies)
... and haven't taken it since Wednesday, so I've been off of it for a little over a week. Any of you who have followed my posts know that I have been detoxing off vicodin since mid April and the depression and anxiety have been horrible. ... (13 replies)
... Hi, this morning was frightening. Been taking vicodin (again) after detoxing, then relapsing (long story). I was at 6/day for about a week, then suddenly or gradually, I started taking more especially at night. this morning, I woke up with my first feelings of withdrawal (that I had 5 years ago) that frightened me so much. I didn't have them 3 months ago for some reason.... (17 replies)
Vicodin...again
Jul 28, 2007
... Yes, I had withdrawal symptoms at most cuts.. not all, but most. They were crummy, but anxiety was the biggest deal... ... (3 replies)
... I learned to think of each symptom that comes with withdrawal as a symptom of healing, not of suffering. Each period of anxiety that came, I reminded myself that it is all part of the healing process. ... (10 replies)
... If I were you I'd quit taking tramadol immediately. I am a huge pill popper, you could say. I have taken everything from Vicodin, Lortab, tramadol, you name it, as long as it gives me a buzz, I've probably taken it. The restlessness is definatly from withdrawls. I have never experienced withdrawl from any other pain killer except for Tramadol. The withdrawals are... (6 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 12:36 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!